# SDR FDEA201707262049

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 78,002 hours, 29,476 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 146N876211
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HINGE FITTING AT BS 1640 LT SIDE IS CRACKED.   REMOVED AND REPLACED THE HINGE FITTING IAW SRM 51-40-02.
